English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Integrability of Non-Kam Hamiltonians

Salat, A. (1984). Integrability of Non-Kam Hamiltonians. Zeitschrift fuer Naturforschung. A, Bd. 39, 830-841.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Salat, A.1, Author           
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s):
 Dates: 1984
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift fuer Naturforschung. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: Bd. 39 Sequence Number: - Start / End Page: 830 - 841 Identifier: -